# SDR AT0100195

- Difficulty date: May 11, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N840AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47523
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED PERMANENT REPAIR AT AFT CARGO DOOR JAMB UPPER CORNER.  FABRICATED REPAIR DOUBLERS AND INSTALLED IAW REO-L00444.
